Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 6, Issue 3, Pages 259-276
http://dx.doi.org/10.1155/2008/986720

On the trace space of a Sobolev space with a radial weight

1Max Planck Institute for Mathematics in Science, Inselstr. 22, 04103 Leipzig, Germany
2Institute of Mathematics of the ASCR, v.v.i., Žitná 25, 115 67 Prague 1, Czech Republic
3Department of Mathematics, Darmstadt University of Technology, Schlossgartenstr. 7, 64289 Darmstadt, Germany

Received 1 June 2007

Academic Editor: Fernando Cobos

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Our concern in this paper lies with trace spaces for weighted Sobolev spaces, when the weight is a power of the distance to a point at the boundary. For a large range of powers we give a full description of the trace space.